# SDR ASAA0380196

- Difficulty date: March 3, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 993061291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT SERVICE (L-2) DOOR EMERGENCY SLIDE AFT GIRT BAR FLOOR BRACKET IS CORRODED.  REPLACED BRACKET PER SRM 53-01.  (M)
